# SDR NOCA2012042003512

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT LEFT SIDE AFT GALLEY INOP.  REMOVED AND REPLACED E-PATH LIGHT ASSY PER MM 33-51-10, OPS CHECK GOOD.
